Open Access
Translator Disclaimer
2012 The Ingram conjecture
Marcy Barge, Henk Bruin, Sonja Štimac
Geom. Topol. 16(4): 2481-2516 (2012). DOI: 10.2140/gt.2012.16.2481

Abstract

We prove the Ingram conjecture, ie we show that the inverse limit spaces of tent maps with different slopes in the interval [1,2] are nonhomeomorphic. Based on the structure obtained from the proof, we also show that every self-homeomorphism of the inverse limit space of a tent map is pseudo-isotopic, on the core, to some power of the shift homeomorphism.

Citation

Download Citation

Marcy Barge. Henk Bruin. Sonja Štimac. "The Ingram conjecture." Geom. Topol. 16 (4) 2481 - 2516, 2012. https://doi.org/10.2140/gt.2012.16.2481

Information

Received: 7 June 2012; Accepted: 14 August 2012; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1285.54030
MathSciNet: MR3033522
Digital Object Identifier: 10.2140/gt.2012.16.2481

Subjects:
Primary: 54H20‎
Secondary: 37B45 , 37E05

Keywords: ‎classification‎ , inverse limit space , pseudo-isotopy , tent map , unimodal map

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.16 • No. 4 • 2012
MSP
Back to Top